Equate 160 mg Infant's Suspension Liquid Cherry Flavored Pain & Fever 2 oz BOX
On This Page
DescriptionGluten-free. Acetaminophen 160 mg per 5 ml suspension liquid pain reliever/fever reducer. Pediatrician preferred dosing system. Alcohol free. Aspirin free. Ibuprofen free. Non-staining. No high fructose corn syrup. Dye free. Compare to Infants' Tylenol Oral Suspension active ingredient (This product is not manufactured or distributed by Johnson & Johnson, owner of the registered trademark Tylenol). Ages 2 to 3 years.
Other DescriptionFor questions or comments or to report an undesired reaction or side effect, please call 1-888-287-1915.
|Number Of Servings|
|Serving Size Full Txt|